MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT525
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.(b)(4).Device evaluation: the intraocular lens (iol) was not returned at the manufacturing site; therefore product testing could not be performed and the customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the zct525 +18.0 diopter intraocular lens (iol) was implanted into the patient's left eye on (b)(6) 2018.It was later explanted on (b)(6) 2018 because of a mechanical complication of the lens and the patient experiencing blurry vision.No incision enlargement, no vitrectomy was performed and no sutures were used.A pcb00 lens (diopter unknown) was implanted as a replacement.Following the lens exchange the patient was reported doing well.The account commented that the explanted lens is not available for evaluation.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key8162997
Report Number9614546-2018-01169
Device Sequence Number2127113
Product Code HQL
UDI-Device Identifier05050474603530
UDI-Public(01)05050474603530(17)201214
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2020
Device Model NumberZCT525
Device Catalogue NumberZCT525U180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005